# SDR SWAA2025042205478

- Difficulty date: March 14, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA 2025-202770<[01] REPLACED TIE CLIP AND FASTENERS LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02; DWG # 141A1110 SHEET 18 REV - . SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED TIE CLIP AND FASTENERS LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02; DWG # 141A1110 SHEET 18 REV - . SEE INDIVIDUAL SIGN-OFF BELOW RII CERTIFIED
